# SDR ASAA0954482

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,407 hours, 3,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF F/A'S REPORTED PLASTIC BURNING SMELL IN CABIN.  NO VISIBLE SMOKE.  DIVERSION TIME 7 MINUTES.  COMPLETED CABIN ODOR TROUBLESHOOTING & INSPECTION PER AMM 05 60 00.  RAN ALL SYSTEMS AND BOTH ENGINES NO SMELL NOTED.  REF NO HISTORY NOTED.  OPS NORMAL.
